On sequential estimation for branching processes with immigration. (Q1766024): Difference between revisions

From MaRDI portal
RedirectionBot (talk | contribs)
Changed an Item
Import240304020342 (talk | contribs)
Set profile property.
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank

Revision as of 04:36, 5 March 2024

scientific article
Language Label Description Also known as
English
On sequential estimation for branching processes with immigration.
scientific article

    Statements

    On sequential estimation for branching processes with immigration. (English)
    0 references
    0 references
    0 references
    25 February 2005
    0 references
    A Galton-Watson process with immigration is considered. A class of two-stage estimators for the offspring mean is constructed and its limit properties are studied. The stopping rule of \textit{T.\ N.\ Sriram} et al. [Ann. Stat. 19, No. 4, 2232--2243 (1991)] is used. A small simulation study is conducted.
    0 references
    two-stage sequential estimator
    0 references
    stopping time
    0 references
    asymptotic normality
    0 references
    branching processes
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references